# SDR ABXA040388

- Difficulty date: November 18, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 86,166 hours, 27,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Sheared
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, "LNDG GEAR UNSAFE' LIGHT REMAINED ILLUMINATED, FAILED UPLATCH CHECK.  LEFT GEAR AND LEFT DOOR LATCH LIGHT ILLUMINATED DURING ALT UPLATCH CHECK.  MAINTENANCE AT FLL, FOUND LEFT MAIN GEAR RETRACT ACTUATOR ATTACH PIN SHEARED.  REPLACED LEFT HAND GEAR RETRACT ACTUATOR ATTACH PIN IAW OVERHAUL MANUAL 32-1-1B.  WORK PERFORMED BY AAR LANDING GEAR SERVICES.  LANDING GEAR RETRACTION CHECK DEFERRED PER FERRY PERMIT NR 017-04.  AIRCRAFT FERRIED TO ILN.  AT ILN PERFORMED ADJUSTMENT TEST OF EXTENSION AND RETRACTION SYSTEM IAW DC8 MM 32-30-00-2-0001.  AT ILN, REPLACED LEFT HAND MAIN LANDING GEAR RETRACT SWIVEL GLAND LOWER 90 DEGREE FITTING DUE TO LEAKING IAW DC8 MM 20-13-00-2-0001, LEAK CHECKED GOOD.
